| Model Number |
DAT015 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A materials manager reported that following an intraocular lens (iol) implant procedure, the patient experienced decentered posterior capsule intra ocular lens (pciol) and a distorted vision.The iol was explanted and exchanged in a secondary procedure for monofocal lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).